BibTeX record: journals/amc/YuM10

download as .bib file

@article{DBLP:journals/amc/YuM10,
  author    = {Yao{-}Dong Yu and
               Hong{-}Cai Ma},
  title     = {Exact solutions of the combined KdV-Burgers equation with variable
               coefficients},
  journal   = {Applied Mathematics and Computation},
  year      = {2010},
  volume    = {215},
  number    = {10},
  pages     = {3534--3540},
  url       = {http://dx.doi.org/10.1016/j.amc.2009.10.050},
  doi       = {10.1016/j.amc.2009.10.050},
  timestamp = {Fri, 31 Oct 2014 08:23:33 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/YuM10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}